# SDR SWIA202164001

- Difficulty date: November 28, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER LH SIDE EXTERIOR SKIN HAS 4 DENTS UPPER TRAILING EDGE AREA (MARKED)      (C-CHECK RO 1/19/2022)    COMPLIED WITH THE RUDDER LH SIDE EXTERIOR SKIN DENTS REPAIR REF-CRJ-900 REO 690-55-41-027 REV -- DATED 2021-12-21. / COMPLIE WITH TASK 51-900-1002-SKY
